Affordable Access

Terwilliger algebras of wreath products by quasi-thin schemes

Authors
Journal
Linear Algebra and its Applications
0024-3795
Publisher
Elsevier
Publication Date
Volume
437
Issue
11
Identifiers
DOI: 10.1016/j.laa.2012.07.005
Keywords
  • Terwilliger Algebra
  • Wreath Product
  • Quasi-Thin Scheme
Disciplines
  • Mathematics

Abstract

Abstract The structure of Terwilliger algebras of wreath products by thin schemes or one-class schemes was studied in [A. Hanaki, K. Kim, Y. Maekawa, Terwilliger algebras of direct and wreath products of association schemes, J. Algebra 343 (2011) 195–200]. In this paper, we will consider the structure of Terwilliger algebras of wreath products by quasi-thin schemes. This gives a generalization of their result.

There are no comments yet on this publication. Be the first to share your thoughts.